# SDR ASAA2016040916320

- Difficulty date: April 9, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 38,706 hours, 12,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHT INOPERATIVE 23 LT.  ACFT GROUNDED.  RE-LAMPED AISLE EMERGENCY LIGHT AT 23 LT, REF AMM 33-51-03.  OPS CHECKS GOOD.
